Volume 25, Issue 5
On the Rayleigh Quotient for Singular Values

Xiaoshan Chen & Wen Li

DOI:

J. Comp. Math., 25 (2007), pp. 512-521

Published online: 2007-10

Preview Full PDF 137 1805
Export citation
  • Abstract

In this paper, the theoretical analysis for the Rayleigh quotient matrix is studied, some results of the Rayleigh quotient (matrix) of Hermitian matrices are extended to those for arbitrary matrix on one hand. On the other hand, some unitarily invariant norm bounds for singular values are presented for Rayleigh quotient matrices. Our results improve the existing bounds.

  • Keywords

The singular value Rayleigh quotient Canonical angle matrix

  • AMS Subject Headings

65F10.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-25-512, author = {}, title = {On the Rayleigh Quotient for Singular Values}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {5}, pages = {512--521}, abstract = { In this paper, the theoretical analysis for the Rayleigh quotient matrix is studied, some results of the Rayleigh quotient (matrix) of Hermitian matrices are extended to those for arbitrary matrix on one hand. On the other hand, some unitarily invariant norm bounds for singular values are presented for Rayleigh quotient matrices. Our results improve the existing bounds.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8709.html} }
TY - JOUR T1 - On the Rayleigh Quotient for Singular Values JO - Journal of Computational Mathematics VL - 5 SP - 512 EP - 521 PY - 2007 DA - 2007/10 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8709.html KW - The singular value KW - Rayleigh quotient KW - Canonical angle matrix AB - In this paper, the theoretical analysis for the Rayleigh quotient matrix is studied, some results of the Rayleigh quotient (matrix) of Hermitian matrices are extended to those for arbitrary matrix on one hand. On the other hand, some unitarily invariant norm bounds for singular values are presented for Rayleigh quotient matrices. Our results improve the existing bounds.
Xiaoshan Chen & Wen Li. (1970). On the Rayleigh Quotient for Singular Values. Journal of Computational Mathematics. 25 (5). 512-521. doi:
Copy to clipboard
The citation has been copied to your clipboard